Deformation Lemma, Ljusternik-Schnirellmann Theory and Mountain Pass Theorem on C1-Finsler Manifolds
Serdica Mathematical Journal, Tome 21 (1995) no. 3, pp. 239-266
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
Let M be a complete C1−Finsler manifold without boundary and
f : M → R be a locally Lipschitz function. The classical proof of the well known
deformation lemma can not be extended in this case because integral lines may
not exist. In this paper we establish existence of deformations generalizing the
classical result. This allows us to prove some known results in a more general
setting (minimax theorem, a theorem of Ljusternik-Schnirelmann type, mountain
pass theorem). This approach enables us to drop the compactness assumptions
characteristic for recent papers in the field using the Ekeland’s variational principle
as the main tool.
Keywords:
Deformation Lemma, Ljusternik-Schnirelmann Theory, Mountain Pass Theorem, C1–Finsler Manifold, Locally Lipschitz Functions
@article{SMJ2_1995_21_3_a5,
author = {Ribarska, Nadezhda and Tsachev, Tsvetomir and Krastanov, Mikhail},
title = {Deformation {Lemma,} {Ljusternik-Schnirellmann} {Theory} and {Mountain} {Pass} {Theorem} on {C1-Finsler} {Manifolds}},
journal = {Serdica Mathematical Journal},
pages = {239--266},
year = {1995},
volume = {21},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_1995_21_3_a5/}
}
TY - JOUR AU - Ribarska, Nadezhda AU - Tsachev, Tsvetomir AU - Krastanov, Mikhail TI - Deformation Lemma, Ljusternik-Schnirellmann Theory and Mountain Pass Theorem on C1-Finsler Manifolds JO - Serdica Mathematical Journal PY - 1995 SP - 239 EP - 266 VL - 21 IS - 3 UR - http://geodesic.mathdoc.fr/item/SMJ2_1995_21_3_a5/ LA - en ID - SMJ2_1995_21_3_a5 ER -
%0 Journal Article %A Ribarska, Nadezhda %A Tsachev, Tsvetomir %A Krastanov, Mikhail %T Deformation Lemma, Ljusternik-Schnirellmann Theory and Mountain Pass Theorem on C1-Finsler Manifolds %J Serdica Mathematical Journal %D 1995 %P 239-266 %V 21 %N 3 %U http://geodesic.mathdoc.fr/item/SMJ2_1995_21_3_a5/ %G en %F SMJ2_1995_21_3_a5
Ribarska, Nadezhda; Tsachev, Tsvetomir; Krastanov, Mikhail. Deformation Lemma, Ljusternik-Schnirellmann Theory and Mountain Pass Theorem on C1-Finsler Manifolds. Serdica Mathematical Journal, Tome 21 (1995) no. 3, pp. 239-266. http://geodesic.mathdoc.fr/item/SMJ2_1995_21_3_a5/